Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2014, Article ID 603078, 5 pages
http://dx.doi.org/10.1155/2014/603078
Research Article

Harmonic Subtangent Structures

Department of Mathematics, West University of Timişoara, Boulevard V. Pârvan No. 4, 300223 Timişoara, Romania

Received 23 May 2014; Accepted 17 July 2014; Published 24 July 2014

Academic Editor: Bibhas R. Majhi

Copyright © 2014 Adara M. Blaga. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The concept of harmonic subtangent structures on almost subtangent metric manifolds is introduced and a Bochner-type formula is proved for this case. Conditions for a subtangent harmonic structure to be preserved by harmonic maps are also given.